Josephson solid-state qubits

Pashkin, Yu A. and Astafiev, O. V. and Yamamoto, T. and Nakamura, Y. and Tsai, J. S. (2004) Josephson solid-state qubits. Physics-Uspekhi, 47 (9). pp. 943-944. ISSN 1063-7869

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Physics-Uspekhi
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100
Subjects:
ID Code:
133640
Deposited By:
Deposited On:
20 May 2019 09:15
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 11:59